# SDR FDEA201007162557

- Difficulty date: July 16, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 86,629 hours, 35,220 cycles
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: NRB6023512
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING NR1 SLAT INNER SKIN AT STA XIS 237 FOUND EXISTING REPAIR. EXISTING REPAIR AT RT WING NR1 SLAT INNER SKIN STA XIS 237 EVALUATED AND FOUND NOT IAW ANY SRM REPAIR SCHEME.  EXISTING REPAIR REMOVED IAW SRM 51-31-01 VOLUME II REV 96 AND NEW REPAIR CARRIED OUT IAW SRM 57-10-00, FIG 29, VOL I, REV 96. EO  NR 8-5100-7-5001, A7, PART 2, . REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110.
